Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/851
Title: As Atitudes em Relação à Matemática e O Desempenho em Cálcluo Diferencial e Integral de Alunos de Engenharia
Authors: JESUS, M. A. S.;JESUS, MARCOS ANTONIO SANTOS
TACACIMA, J.
Issue Date: 2012
Journal: Revista Ceciliana (Santos)
ISSN: 1517-6363
Citation: JESUS, M. A. S.;JESUS, MARCOS ANTONIO SANTOS; TACACIMA, J.. As Atitudes em Relação à Matemática e O Desempenho em Cálcluo Diferencial e Integral de Alunos de Engenharia. Revista Ceciliana (Santos), v. 4, n. 2, p. 71-76, 2012.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/851
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.